Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 397, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 9, 2007, 3:37 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2007, 3:37 PM CDT (20:37 UTC)
- Expired
- Sep 9, 2007, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Johnson County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1326 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 092039
FFWFWD
TXC251-439-092330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
337 PM CDT SUN SEP 9 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 337 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. NATIONAL
WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM
THUNDERSTORMS NEARLY STATIONARY OVER THE WARNED AREA. 1 TO 2 INCHES
OF RAIN PER HOUR WILL BE POSSIBLE. LAW ENFORCEMENT AND SPOTTERS
REPORTED STREET FLOODING ONGOING IN CROWLEY AND NEAR MANSFIELD.
THESE THUNDERSTORMS CONTINUE TO BUILD OVER THE SAME AREAS IN
NORTHWEST JOHNSON AND SOUTHERN TARRANT COUNTIES...AND ADDITIONAL
FLASH FLOODING IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RENDON...
MANSFIELD...KENNEDALE...FOREST HILL...EVERMAN...EDGECLIFF...CROWLEY
AND BENBROOK...AND AREAS IN NORTHWEST JOHNSON COUNTY NORTH OF
GODLEY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3244 9762 3256 9702 3266 9703 3270 9754
3256 9754 3255 9761
$$
SCHULTZ4 follow-up statements
000
WGUS74 KFWD 092045
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN SEP 9 2007
TXC251-439-092330-
TARRANT TX-JOHNSON TX-
344 PM CDT SUN SEP 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN JOHNSON AND SOUTHERN TARRANT COUNTIES...
AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS NEARLY STATIONARY OVER THE WARNED
AREA. 1 TO 2 INCHES OF RAIN PER HOUR WILL BE POSSIBLE. LAW
ENFORCEMENT AND SPOTTERS REPORTED STREET FLOODING ONGOING IN CROWLEY
AND NEAR MANSFIELD. THESE THUNDERSTORMS CONTINUE TO BUILD OVER THE
SAME AREAS IN NORTHWEST JOHNSON AND SOUTHERN TARRANT COUNTIES...AND
ADDITIONAL FLASH FLOODING IS POSSIBLE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RENDON...
MANSFIELD...KENNEDALE...FOREST HILL...EVERMAN... EDGECLIFF...
CROWLEY AND BENBROOK...AND AREAS IN NORTHWEST JOHNSON COUNTY NORTH
OF GODLEY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3244 9762 3256 9702 3266 9703 3270 9754
3256 9754 3255 9761
$$
SCHULTZ000
WGUS74 KFWD 092104
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT SUN SEP 9 2007
TXC251-439-092330-
TARRANT TX-JOHNSON TX-
402 PM CDT SUN SEP 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
NORTHERN JOHNSON AND TARRANT COUNTIES...
AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER TARRANT AND
JOHNSON COUNTIES. SEVERAL POCKETS OF VERY HEAVY RAINFALL WERE
OCCURRING ACROSS TARRANT COUNTY...INCLUDING THE SOUTHWEST PORTION
OF THE COUNTY AND AREAS FROM BENBROOK...TO CROWLEY...TO JUST SOUTH
OF WHITE SETTLEMENT. OTHER AREAS OF HEAVY RAINFALL WERE OCCURRING
NEAR DOWNTOWN FORT WORTH...SOUTH OF BEDFORD AND NORTH RICHLAND
HILLS...AND ALSO IN THE SOUTHLAKE VICINITY. HEAVY RAIN ALSO
CONTINUES TO AFFECT NORTHWEST JOHNSON COUNTY...NORTH AND WEST OF
GODLEY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3244 9762 3256 9702 3299 9703 3299 9729
3277 9754 3256 9754 3255 9761
$$
SCHULTZ000
WGUS74 KFWD 092123
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
420 PM CDT SUN SEP 9 2007
TXC251-092130-
JOHNSON TX-
420 PM CDT SUN SEP 9 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JOHNSON COUNTY...
THE HEAVY RAIN HAS ENDED AND CALLS TO LOCAL EMERGENCY MANAGEMENT
OFFICIALS INDICATED NO SIGNIFICANT FLOODING ACROSS THE COUNTY.
LAT...LON 3256 9754 3256 9702 3299 9703 3300 9753
3277 9754
$$
TXC439-092330-
TARRANT TX-
420 PM CDT SUN SEP 9 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
TARRANT COUNTY...
AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE COUNTY.
AREAS FROM BENBROOK...TO DOWNTOWN FORT WORTH...TO SOUTH OF NORTH
RICHLAND HILLS AND BEDFORD CAN EXPECT VERY HEAVY RAINFALL. OTHER
HEAVY RAIN PRODUCING THUNDERSTORMS WERE DEVELOPING OVER FAR
NORTHWEST TARRANT COUNTY NEAR PECAN ACRES AND NEWARK. 1 TO 2 INCHES
OF RAINFALL WILL BE POSSIBLE PER HOUR.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3256 9754 3256 9702 3299 9703 3300 9753
3277 9754
$$
SCHULTZ000
WGUS74 KFWD 092143
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
443 PM CDT SUN SEP 9 2007
TXC439-092153-
TARRANT TX-
443 PM CDT SUN SEP 9 2007
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TARRANT COUNTY...
THE HEAVY RAIN HAS ENDED AND CALLS TO LAW ENFORCEMENT INDICATES NO
SIGNIFICANT FLOODING IN ONGOING. THEREFORE...THE FLASH FLOOD WARNING
HAS BEEN CANCELLED FOR TARRANT COUNTY.
LAT...LON 3256 9754 3256 9702 3299 9703 3300 9753
3277 9754
$$
SCHULTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 12:25 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Sep 9, 12:25 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1225 PM CDT SUN SEP 9 2007 .AVIATION... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AT ALL DFW METROPLEX TAF SITES AHEAD OF WEAK FRONT MOVING THROUGH NORTH TEXAS. EXPECT IMPACTS AT THE METROPLEX SITES TO LAST MUCH OF THE AFTERNOON AND INTO THE EARLY EVENING AS FRONT STALLS ACROSS METROPLEX. OUTFLOW BOUNDARY FROM STORMS TO THE NORTH HAS ALREADY SHIFTED OR WILL SOON SHIFT WINDS TO THE NORTH AND THEN WINDS WILL STAY NORTHERLY BEFORE TURNING NORTHEASTERLY LATER THE EVENING AND THEN BACK TO SOUTHERLY MONDAY MORNING. A FEW SHOWERS HAVE ALSO STARTED TO DEVELOP IN THE SOUTHERN PORTIONS OF NORTH TEXAS DUE TO DIURNAL HEATING...SO HAVE INCLUDED A TEMPO FOR SHRA AT KACT FOR A FEW HOURS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH THIS EVENING WITH THE LOSS OF HEATING BUT WILL CONTINUE TO MONITOR AND UPDATE FOR ANY CHANGES THAT MAY PROLONG THE RAIN ACTIVITY THROUGH THE NIGHT. WILL ALSO HAVE TO MONITOR FOR MVFR CIGS AT THE METROPLEX SITES IN THE MORNING HOURS BUT DO BELIEVE MVFR/IFR CIGS WILL OCCUR AGAIN AT KACT. 82/JLD && .PREV DISCUSSION... /ISSUED 1041 AM CDT SUN SEP 9 2007/ DISCUSSION... FOR UPDATE...WILL APPLY FINE TUNING TO FIRST AND SECOND PERIOD POP AND TEMPERATURE GRIDS. WEAK FRONT HAS PUSHED SOUTH OF RED RIVER AND EXTENDED FROM A SURFACE LOW SOUTH OF KSPS TO NEAR KPRX. MOST OF THE CONVECTION TODAY WILL OCCUR IN AREAS NEAR THE FRONTAL BOUNDARY AS IT CONTINUES TO PROGRESS SLOWLY SOUTHWARD. FURTHER SOUTH...MID LEVEL RIDGE CONTINUES TO HOLD STRONG ACROSS CENTRAL AND SOUTHERN TEXAS WHICH WILL ACT TO SUPPRESS CONVECTION IN MOST AREAS SOUTH OF INTERSTATE 20 TODAY. LOCALLY HEAVY RAINS WILL BE A MODERATE THREAT TODAY. VERY WEAK WIND FIELDS AND HIGH PWAT VALUES WILL LEAD TO ISOLATED RAINFALL TOTALS OF 2 TO 3 INCHES. HEAVY RAIN THREAT DOES NOT WARRANT A FLASH FLOOD WATCH AT THIS TIME...BUT WILL CLOSELY MONITOR TRENDS THROUGH THE AFTERNOON AND EVENING HOURS. UPDATED TEMPERATURE...POP...AND WIND GRIDS HAVE BEEN SENT. UPDATED SUITE OF TEXT PRODUCTS TO BE SENT BY 1045 AM CDT. /09 PREV DISCUSSION... /ISSUED 422 AM CDT SUN SEP 9 2007/ DISCUSSION... THE 08Z SURFACE ANALYSIS INDICATES A QUASI-STATIONARY FRONT REMAINS FROM NORTHEASTERN OKLAHOMA...SOUTH OF TULSA...SOUTHWEST ACROSS WEST TEXAS INTO EAST CENTRAL NEW MEXICO SOUTH OF TUCUMCARI. FARTHER NORTH A COLD FRONT EXTENDED FROM SOUTHEASTERN KANSAS TO EXTREME NORTHEASTERN NEW MEXICO. THE COLD FRONT WILL OVERTAKE THE STATIONARY FRONT THIS MORNING AND MOVE SOUTH INTO NORTH TEXAS TODAY. THIS BOUNDARY IS THEN EXPECTED TO BECOME STATIONARY ACROSS THE SOUTHERN SECTIONS OF NORTH TEXAS TONIGHT. ANOTHER COLD FRONT IS FORECAST TO MOVE INTO NORTH TEXAS BY MONDAY NIGHT. RAINFALL FOR NORTH TEXAS SO FAR HAS BEEN LIMITED TO THE RED RIVER COUNTIES. AS THE FIRST COLD FRONT SINKS SOUTHWARD TODAY...WE SHOULD SEE SOME SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP. SOME HEAVY RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE STORMS. HAVE KEPT CHANCE POPS IN THE FORECAST THROUGH MONDAY NIGHT. RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST TUESDAY. A WEAK SHORTWAVE IS PROGGED TO MOVE ACROSS NORTH TEXAS LATE WEDNESDAY NIGHT INTO THURSDAY...MOISTURE WILL BE SOMEWHAT LIMITED...BUT HAVE PLACED SOME POPS IN MAINLY FOR THURSDAY MORNING. ANOTHER COLD FRONT IS PROGED TO MOVE INTO NORTH TEXAS FRIDAY AND FRIDAY NIGHT. RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 92 70 83 68 / 40 50 50 40 10 WACO, TX 74 92 72 87 69 / 40 40 40 50 10 PARIS, TX 71 89 69 82 66 / 40 60 50 40 10 DENTON, TX 72 91 67 83 65 / 40 40 50 30 10 MCKINNEY, TX 70 91 66 82 65 / 40 50 50 40 10 DALLAS, TX 74 92 70 83 69 / 40 50 50 40 10 TERRELL, TX 72 91 71 83 68 / 40 50 50 50 10 CORSICANA, TX 73 91 71 86 68 / 40 40 40 50 10 TEMPLE, TX 72 93 72 86 68 / 30 30 40 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/09/77
Hazardous weather outlook, Sep 9, 12:21 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CDT SUN SEP 9 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-092300- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1221 PM CDT SUN SEP 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT WILL TRACK ACROSS NORTH TEXAS THROUGH THIS EVENING. THESE SHOWERS AND STORMS WILL MOVE TO THE SOUTH AT 5 TO 10 MPH...AND HAVE A HISTORY OF BEING HEAVY RAIN PRODUCERS. MAIN THREATS ASSOCIATED WITH THIS ACTIVITY WILL INCLUDE FLOODING OF LOW-LYING AREAS...WIND GUSTS UP TO 40 MPH...AND ISOLATED LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN... SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH TUESDAY ACROSS ALL OF NORTH TEXAS. ACTIVITY WILL TAPER OFF BY MID-WEEK...BUT WILL RESUME AGAIN AT THE END OF THE WEEK. SHOWERS AND STORMS WILL LINGER THROUGH NEXT WEEKEND...BUT NO ORGANIZED SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 77/TDUD
In the hours before
Special weather statement, Sep 9, 11:29 AM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1129 AM CDT SUN SEP 9 2007 TXZ095-106-091700- LAMAR TX-DELTA TX- 1129 AM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... DELTA COUNTY SOUTHERN LAMAR COUNTY AT 1129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES SOUTHWEST OF CLARKSVILLE TO 19 MILES SOUTHWEST OF PARIS...MOVING SOUTH AT 5 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE COOPER...DEPORT AND COOPER LAKE PARK DOCTORS CREEK. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. LAT...LON 3358 9531 3359 9585 3330 9585 3337 9530
Special weather statement, Sep 9, 1:43 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 143 PM CDT SUN SEP 9 2007 TXZ119>121-091915- DALLAS TX-ROCKWALL TX-KAUFMAN TX- 143 PM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN DALLAS COUNTY NORTHWESTERN KAUFMAN COUNTY ROCKWALL COUNTY AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTH OF ROWLETT...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE FORNEY...GARLAND...HEATH... MESQUITE...ROCKWALL...ROWLETT AND SUNNYVALE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3297 9665 3276 9670 3270 9633 3293 9629
Local storm report, Sep 9, 3:25 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT SUN SEP 09 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD GARLAND 32.91N 96.63W
09/09/2007 DALLAS TX LAW ENFORCEMENT
GARLAND PD REPORTS ROAD CLOSURES AND BARRICADES NEEDED
AT WYNN-JOYCE AND COUNTRY CLUB AND AT 1ST AND AVENUE DThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 11:29 AM CDT | Special Weather Statement | FWD | Delta | 31 min |
| Sep 9, 1:16 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
| Sep 9, 1:31 PM CDT | Flash Flood Warning | FWD | Dallas, Rockwall | 3 hr |
| Sep 9, 1:43 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
| Sep 9, 1:53 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 3 hr |
| Sep 9, 5:12 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Sep 9, 5:19 PM CDT | Special Weather Statement | FWD | Jack | 26 min |
| Sep 9, 5:42 PM CDT | Special Weather Statement | FWD | Young | 33 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.